Prescribed 5mg amlopidine to reduce \"high\" blood pressure several weeks ago.
All went well first few days though my blood pressure plummented, one reading was 87/52. It had an impact within a few hours of taking the first tablet. Unfortunately problems started, constant dizziness, and some very badly disturbed nights, coundn't sleep and felt like someone was sitting on my chest, couldn't lie down in bed. I then started to get what I realize now were panic attacks and anxiety. Decided last weekend after another horrible night to reduce to to 2.5mg this made little difference.
Couldn't cope any longer and stopped taking it at the start of this week.
The first night was truly awful, felt like I was going to have a heart attack,
couldn't settle spent night on settee, drifted off to sleep and woke up suddenly at 3am coughing and gasping for breath, after that I felt a little better and managed a few hours sleep in bed.
The following day was better, the dizziness had almost cleared up.
Had another not very pleasant night and the following day, Wednesday, in the morning my chest felt quite strange but that cleared through the day.
Now this morning (thursday) feeling almost back to normal, undisturbed nights sleep, very very slightly lightheaded but any feelings of anxiety and panic have gone, blood pressure 120/81. I'm shocked that a tiny little tablet could have such a negative impact, I felt absolutely awful . I guess I'll have to bite the bullet and go and see my doctor and explain. Thank heavens I stopped taking this horrible drug after just over 3 weeks.
I guess it works very well for some people but not for me, the only other thing I use is a symbicort inhaler for asthma.